# SDR HALA2008122000895

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 64,526 hours, 30,256 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: S533213016
- Part serial: 359
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FIRE LOOP 2 MSG ON EICAS.  REPLACED UPPER APU FIRE DETECTOR ELEMENT ASSY PER AMM 26-15-02.  OPS CHECK PENDING.  APU FIRE DECTECTOR BITE CHECKED OK PER FIM 26-15-00.
